# SDR SWAA2020123139040

- Difficulty date: September 28, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD TRAILING EDGE DEFLECTION CONTROL RIB, FIXED UPPER PANEL ATTACHED FASTENERS ARE LOOSE AND SERRATED PLATE HAS SIGN OF WEAR.  ACCOMPLISHED LT WING OUTBOARD TRAILING EDGE DEFLECTOR CONTROL RIB FIXED UPPER PANEL REPAIR, REF B737-700 SRM 57-51-02-2R-4 FIG 202 DETAIL 4A.
